# SDR ASAA2024120955039

- Difficulty date: December 9, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56908
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN. TOP OF FLOOR BEAM CORRODED AFT OF FITTING, STA 915 ,LBL 25.5. GROUNDED - YES. FOUND INTERCOSTAL OUT-OF LIMITS IAW B737 SRM 53-70-58-1A-1 INSTALLED NEW INTERCOSTAL PART #147A5680U8 P.O. 1108949.3 IAW DWG #147A5680 AND B737-800 SRM 51-40-02. 80% LOSS OF MAT'L IN A 2"X2" AREA. ORIG .080 REMAIN .021 LOSS OF .059 E2222A 04/15/2025DOT REMOVED.
